Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 153, NWS Fort Worth, TX

June 17, 2015Falls County, Limestone County, McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 17, 2015, 6:12 PM CDT for Falls County, Limestone County, McLennan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2015, 6:12 PM CDT (23:12 UTC)
Expired
Jun 17, 2015, 9:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Falls County, TX, Limestone County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 93 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:10 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 17, 6:10 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT WED JUN 17 2015

.UPDATE...
THE CENTER OF TROPICAL DEPRESSION BILL IS NOW LOCATED NEAR DENTON
AND HAS MADE A NORTHEASTWARD TURN. THE ORIENTATION OF THE 3 HOUR
SURFACE PRESSURE CHANGE ANALYSIS IS TELEGRAPHING THAT THIS MOTION
SHOULD CONTINUE THROUGH THE NEXT SEVERAL HOURS WITH CENTER LIKELY
TRACKING INTO THE SHERMAN AREA AROUND 8 PM. MEANWHILE THE
PRESSURES HAVE FALLEN IN THE CENTER DURING THE LAST FEW
HOURS...NOW DROPPING BELOW 1000 MB AT A FEW SITES FROM NORTH FORT
WORTH TO DENTON. THE STRENGTHENING IS PROBABLY AN INDICATION IT IS
INTERACTING WITH SOME LARGER SCALE MID-LATITUDE DYNAMICS. AS A
RESULT...SURFACE WINDS HAVING INCREASED A BIT DURING THE LAST HOUR
OR TWO ON THE EASTERN AND SOUTHERN SIDE OF THE CIRCULATION WHERE
GUSTS ARE PUSHING 45 MPH. HAVE EXTENDED THE WIND ADVISORY FOR THE
DFW METROPLEX AND POINTS NORTH AND EAST OF THERE THROUGH 10 PM.

AS FAR AS THE HEAVY RAIN THREAT...THE MAIN CONCERN IS GOING TO
BE NEAR THE CORE OF THE SYSTEM THIS EVENING...BUT THIS SHOULD
SHIFT NORTH OF THE RED RIVER AFTER MIDNIGHT. HOWEVER THE BAND OF
RAIN FROM PARIS TO CANTON TO CORSICANA TO TEMPLE IS EXPECTED TO
PERSIST AND SLOWLY MOVE EAST THROUGH THE OVERNIGHT HOURS ACCORDING
TO SHORT TERM GUIDANCE. WILL CONTINUE TO MONITOR THIS AREA
CLOSELY.

TR.92

&&

.AVIATION...

/ISSUED 124 PM CDT WED JUN 17 2015/

FOR THE 18Z TAFS...THE IMPACTS OF THE REMNANTS OF TROPICAL STORM
BILL IS THE PRIMARY FORECAST CONCERN OVER THE NEXT 12 TO 24
HOURS.

THE CENTER OF THE REMNANTS OF BILL WAS LOCATED NEAR THE
TARRANT/PARKER/JOHNSON COUNTY BORDERS AS OF 1 PM. TO THE EAST OF
THIS CIRCULATION...PERSISTENT LIGHT RAIN WITH SOME MODERATE RAIN
SHOWERS MIXED IN WERE MOVING OVER ALL DFW AREA TAF SITES. THE
SMALL RAIN DROP SIZE WAS HOLDING VISIBILITIES DOWN TO 2 MILES OR
BELOW DESPITE RELATIVELY LOW RAINFALL RATES ACROSS THE DFW AREA.
IFR VISIBILITIES WILL LIKELY CONTINUE UNTIL AT LEAST 21Z. RADAR
AND SATELLITE OBSERVATIONS SHOWED SOME DRIER AIR MIXING INTO THE
REMNANTS OF BILL FROM THE SOUTHWEST. IF SOME OF THIS DRIER AIR CAN
WORK IN OVER THE DFW AREA THIS AFTERNOON...CONDITIONS SHOULD
IMPROVE TO MVFR. WINDS ARE EXPECTED TO REMAIN RELATIVELY STRONG
AND SUSTAINED AT AROUND 20 TO 25 MPH...GUSTING TO 30 TO 35 MPH
THROUGH SUNSET.

DRIER AIR WORKING IN MAY ALSO ALLOW FOR A COUPLE OF HOURS OF
HEATING. BECAUSE THERE IS NO CAP IN PLACE...ANY HEATING MAY CAUSE
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OR INTENSIFY. KEPT
A MENTION OF VICINITY SHOWERS IN THE TAFS THROUGH THIS EVENING DUE
TO THE POTENTIAL FOR THIS REDEVELOPMENT. THINK THE COVERAGE WILL
REMAIN SCATTERED IN NATURE ONCE THE REMNANTS OF BILL MOVE NORTH OF
THE DFW AREA. WITH BILL ALREADY WELL NORTH OF WACO, ONLY SCATTERED
SHOWERS OR THUNDERSTORMS ARE EXPECTED OVER THE NEXT 24 HOURS
ACROSS CENTRAL TEXAS.

SHOWERS AND THUNDERSTORMS MAY DEVELOP ONCE AGAIN TOMORROW DURING
THE PEAK HEATING HOURS OF THE DAY...HOWEVER CONFIDENCE IN THE
EXACT TIMING AND COVERAGE OF STORMS ACROSS THE REGION TOMORROW
REMAINS TOO LOW TO PLACE A MENTION OF THUNDERSTORMS AT THE END OF
THE DFW 30 HOUR TAF.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT WED JUN 17 2015/

BILLS TRACK THROUGH NORTH TEXAS HAS NOT CHANGED MUCH AS IT
CONTINUES TO MOVE NORTH AT 12 MPH JUST WEST OF THE I-35/35W
CORRIDOR. MODERATE TO HEAVY RAINFALL HAS RESULTED OVER THE PAST 24
HOURS WITH A CORRIDOR OF 2-4+ INCHES RAINFALL RUNNING FROM CAMERON
TO WACO...CLEBURNE...DECATUR TO WEST OF GAINESVILLE. AREAS AROUND
DECATUR IN WISE COUNTY HAVE RECEIVED OVER 6 INCHES. AT 230
PM...BILL WAS LOCATED OVER WESTERN TARRANT COUNTY NEAR AZLE AND
LOOKS IMPRESSIVE ON OUR LOCAL KFWS 88D RADAR. WE EXPECT IT TO
REACH THE RED RIVER NORTHWEST OF GAINESVILLE AROUND 10 PM AND MOVE
INTO THE OKLAHOMA CITY AREA MIDDAY THURSDAY.

WE/VE MODIFIED THE FLASH FLOOD WATCH BY REMOVING THE WESTERN AND
SOUTHERN AREAS AS THESE AREAS WILL REMAIN OUTSIDE OF THE RAIN
SHIELD OF MODERATE TO HEAVY RAINFALL OCCURRING OVER THE NORTHWEST
AND NORTH PERIPHERY. CORE RAINS ARE LIKELY TO DEVELOP TONIGHT AFTER
MIDNIGHT AND WILL LIKELY AFFECT THE RED RIVER COUNTIES OF
MONTAGUE...COOKE AND GRAYSON.

THE WIND ADVISORY HAS BEEN MODIFIED AS WELL TO REMOVE THE SOUTHERN
COUNTIES. THE STRONGEST WINDS ASSOCIATED WITH BILL/S PRESSURE
GRADIENT SHOULD REMAIN WITHIN 60-70 MILES OF THE CENTER AS IT
MOVES NORTH. EXPECT THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 7 PM THIS EVENING.

WE WILL MAINTAIN SOME HIGH POPS ON THURSDAY AS MOIST UNSTABLE AIR
CONTINUES TO FEED INTO BILL AS FEEDER BANDS. THE HIGHEST POPS
WILL BE CENTERED OVER THE NORTHEAST COUNTIES WITH AN AXIS RUNNING
DOWN INTO THE WACO/TEMPLE AREA. POPS WILL DIMINISH EVEN MORE ON
FRIDAY AS BILL MOVES INTO NORTHEAST OKLAHOMA. FOR SATURDAY...ONLY
THE SOUTHEAST COUNTIES WILL HAVE A 20-30 CHANCE OF RAIN AS BILLS
INFLUENCE OVER THE REGION WANES.

AS THE RAIN ENDS AND BILL MOVES FARTHER AWAY...TEMPERATURES WILL
RETURN TO AROUND NORMAL FRIDAY THROUGH MID NEXT WEEK. AFTERNOON
HEAT INDICES NEXT WEEK WILL BE TOPPING OUT IN THE UPPER 90S TO
NEAR 100 DEGREES OVER THE EASTERN HALF OF THE CWA.

AFTERNOON CONVECTION WILL BE POSSIBLE OVER THE FAR SOUTHEAST ON
SATURDAY AS A WEAK EASTERLY WAVE MOVES WEST NEAR THE I-10
CORRIDOR. THIS WAVE WILL ALSO RESULT IN CONVECTION OVER THE
SOUTHWEST COUNTIES ON SUNDAY. ANOTHER CHANCE OF CONVECTION WILL
RETURN TO THE FAR SOUTHERN COUNTIES MID NEXT WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  87  74  91  74 /  70  60  30  30  10
WACO, TX              74  87  73  91  73 /  50  60  30  20  10
PARIS, TX             72  81  72  88  73 /  90  80  50  40  10
DENTON, TX            72  87  73  91  74 /  90  60  40  30  10
MCKINNEY, TX          73  85  73  89  74 /  80  70  40  30  10
DALLAS, TX            73  87  74  90  74 /  70  70  30  30  10
TERRELL, TX           74  86  73  90  74 /  90  70  40  30  10
CORSICANA, TX         74  86  73  90  74 /  80  70  40  30  10
TEMPLE, TX            73  86  73  90  73 /  70  60  30  20  10
MINERAL WELLS, TX     70  89  72  91  72 /  50  40  20  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095-
101>107-116>123-133>135-145>147-159>161.

WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ091>095-
102>107-118>123.

&&
Hazardous weather outlook, Jun 17, 3:43 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 17 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH
OVER NORTH TEXAS THROUGH THIS EVENING. ADDITIONAL HEAVY RAINFALL
ASSOCIATED WITH BILL IS LIKELY TO CAUSE LOCALIZED FLASH FLOODING
WHEREVER THE HEAVIEST RAIN BANDS SET UP.

REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE
THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH
THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE
EXPECTED TO BE EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS
NORTH TEXAS THURSDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL
WILL BE THE MAIN THREAT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH
TONIGHT.

CAVANAUGH

In the hours before

Special weather statement, Jun 17, 3:43 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 17 2015

TXZ146-172130-
NAVARRO TX-
343 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NAVARRO COUNTY UNTIL 430 PM
CDT...

AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BLOOMING GROVE...OR 13 MILES SOUTHWEST OF CORSICANA...
MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3180 9650 3181 9672 3207 9690 3233 9638
      3230 9633 3230 9630 3226 9629 3225 9626
      3225 9624 3220 9619 3221 9615 3216 9616
      3216 9612 3215 9610 3210 9612 3208 9611
      3208 9606 3204 9607 3201 9605
TIME...MOT...LOC 2042Z 219DEG 33KT 3199 9667

30
Special weather statement, Jun 17, 4:16 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT WED JUN 17 2015

TXZ121-135-145-146-161-172200-
HILL TX-NAVARRO TX-LIMESTONE TX-KAUFMAN TX-HENDERSON TX-
416 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE...
SOUTHEASTERN HILL...WESTERN HENDERSON...NAVARRO AND SOUTHERN KAUFMAN
COUNTIES UNTIL 500 PM CDT...

AT 415 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KEMP TO 7 MILES SOUTH
OF HUBBARD...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CORSICANA...GUN BARREL CITY...MABANK...MALAKOFF...TOOL...KERENS...
SEVEN POINTS...HUBBARD...KEMP...COOLIDGE...TRINIDAD...BLOOMING
GROVE...DAWSON...ANGUS...GRAYS PRAIRIE...ENCHANTED OAKS...BARRY...
CANEY CITY...NAVARRO AND COTTONWOOD.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3200 9607 3162 9687 3177 9698 3221 9663
      3233 9638 3235 9645 3241 9644 3243 9646
      3251 9639 3254 9607 3236 9608 3236 9603
TIME...MOT...LOC 2115Z 221DEG 44KT 3244 9628 3174 9680

30
Local storm report, Jun 17, 4:46 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      BOWIE                   33.57N  97.85W
06/17/2015                   MONTAGUE           TX   LAW ENFORCEMENT

            NUMEROUS ROADS WITH WATER COVERING THEIR SURFACES IN THE
            CITY OF BOWIE. A FEW ROADS CLOSED NORTH OF THE CITY AS
            WELL.
Special weather statement, Jun 17, 4:59 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
459 PM CDT WED JUN 17 2015

TXZ121-122-135-145-146-159-161-172300-
MCLENNAN TX-HILL TX-NAVARRO TX-LIMESTONE TX-KAUFMAN TX-VAN ZANDT TX-
HENDERSON TX-
459 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIMESTONE...
SOUTHEASTERN HILL...VAN ZANDT...EAST CENTRAL MCLENNAN...WESTERN
HENDERSON...NAVARRO AND EASTERN KAUFMAN COUNTIES UNTIL 600 PM CDT...

AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF HAWK COVE
TO NEAR TOOL TO 7 MILES EAST OF DAWSON TO HEWITT...AND MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WACO...CORSICANA...HEWITT...ATHENS...ROBINSON...BELLMEAD...WOODWAY...
LACY-LAKEVIEW...GUN BARREL CITY...CANTON...WILLS POINT...GRAND
SALINE...MABANK...MALAKOFF...TOOL...MART...BEVERLY HILLS...KERENS...
SEVEN POINTS AND EDGEWOOD.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 325 AND 339.
 INTERSTATE 20 BETWEEN MILE MARKERS 504 AND 535.
 INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3236 9574 3199 9610 3180 9649 3175 9647
      3148 9688 3140 9736 3225 9635 3284 9618
      3284 9594 3277 9585 3272 9567
TIME...MOT...LOC 2158Z 254DEG 17KT 3280 9612 3225 9622 3188 9659 3147
9722

30
Special weather statement, Jun 17, 5:57 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT WED JUN 17 2015

TXZ146-147-159>161-180000-
MCLENNAN TX-NAVARRO TX-LIMESTONE TX-FREESTONE TX-FALLS TX-
557 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIMESTONE...NORTHWESTERN
FALLS...SOUTHEASTERN MCLENNAN...SOUTHEASTERN NAVARRO AND NORTHWESTERN
FREESTONE COUNTIES UNTIL 700 PM CDT...

AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KERENS TO 6 MILES
NORTHWEST OF FORT PARKER STATE PARK TO NEAR MOODY...AND MOVING EAST
AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 313 AND 327.
 INTERSTATE 45 BETWEEN MILE MARKERS 200 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3170 9622 3123 9723 3128 9728 3126 9732
      3127 9737 3132 9742 3169 9677 3220 9627
      3221 9615 3216 9616 3215 9610 3210 9612
      3208 9611 3208 9606 3196 9606 3196 9602
      3193 9601
TIME...MOT...LOC 2257Z 261DEG 14KT 3208 9626 3165 9665 3135 9731

30
Local storm report, Jun 17, 6:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      MONTAGUE                33.67N  97.72W
06/17/2015                   MONTAGUE           TX   LAW ENFORCEMENT

            NUMEROUS ROADS ACROSS MONTAGUE COUNTY IMPASSABLE DUE TO
            FLOOD WATERS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan23 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMcLennan34 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDMilam61 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLimestone62 hr
Jun 16, 9:05 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Jun 17, 1:41 AM CDTAreal Flood AdvisoryFWDMilam3 hr
Jun 17, 4:09 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Jun 17, 7:00 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Hill, Johnson, Tarrant3 hr
Jun 17, 8:05 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 8:36 AM CDTWind AdvisoryFWDAnderson, Collin, Cooke, Dallas, Delta, Denton and 22 more18 hr
Jun 17, 8:43 AM CDTAreal Flood AdvisoryFWDParker3 hr
Jun 17, 9:05 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 9:12 AM CDTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Lamar3 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt48 hr
Jun 17, 9:34 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Jun 17, 9:35 AM CDTAreal Flood AdvisoryFWDWise3 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDNavarro3 days
Jun 17, 9:36 AM CDTRiver Flood WarningFWDEllis, Kaufman10 days
Jun 17, 9:36 AM CDTRiver Flood WarningFWDWise60 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDCollin53 hr
Jun 17, 9:36 AM CDTRiver Flood WarningFWDDenton9 days
Jun 17, 10:16 AM CDTAreal Flood AdvisoryFWDDallas, Rockwall, Tarrant3 hr
Jun 17, 10:21 AM CDTAreal Flood AdvisoryFWDErath, Hood, Somervell3 hr
Jun 17, 11:04 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 17, 11:46 AM CDTAreal Flood AdvisoryFWDParker119 min
Jun 17, 11:58 AM CDTAreal Flood AdvisoryFWDCooke, Montague2 hr
Jun 17, 12:30 PM CDTAreal Flood AdvisoryFWDWise2 hr
Jun 17, 1:03 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 1:19 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 17, 2:00 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Jun 17, 3:01 PM CDTSpecial Weather StatementFWDMilam44 min
Jun 17, 3:15 PM CDTFlash Flood WarningFWDCooke, Montague17 hr
Jun 17, 3:43 PM CDTSpecial Weather StatementFWDNavarro47 min
Jun 17, 3:45 PM CDTRiver Flood WarningFWDCooke24 hr
Jun 17, 3:45 PM CDTRiver Flood WarningFWDDenton41 hr
Jun 17, 3:48 PM CDTTornado WarningFWDNavarro27 min
Jun 17, 4:01 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Jun 17, 4:08 PM CDTAreal Flood AdvisoryFWDBell, Falls, Milam, Robertson3 hr
Jun 17, 4:16 PM CDTSpecial Weather StatementFWDNavarro44 min
Jun 17, 4:17 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 17, 4:33 PM CDTFlash Flood WarningFWDNavarro3 hr
Jun 17, 4:53 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan3 hr
Jun 17, 4:59 PM CDTSpecial Weather StatementFWDNavarro, Van Zandt61 min
Jun 17, 5:37 PM CDTAreal Flood AdvisoryFWDHenderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more3 hr
Jun 17, 5:57 PM CDTSpecial Weather StatementFWDLimestone63 min
Jun 17, 6:04 PM CDTRiver Flood WarningFWDParker43 hr
Jun 17, 6:34 PM CDTAreal Flood AdvisoryFWDBell3 hr
Jun 17, 6:50 PM CDTFlash Flood WarningFWDBell3 hr
Jun 17, 6:58 PM CDTFlash Flood WarningFWDWise6 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.